# SDR CALA9700070

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT AFT ENTRY DOOR EMERGENCY EXIT LIGHT LANYARD PULLED OUT FROM ITS SEAT AND THE LIGHT WAS NOT ON.  THE BATTERY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
